Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 28, NWS Paducah, KY

March 31, 2023Union County, Kentucky; Gallatin County, Hardin County, Illinois

NWS Paducah, KY issued this tornado warning at Mar 31, 2023, 9:03 PM CDT for Union County, Kentucky; Gallatin County, Hardin County, Illinois. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2023, 9:03 PM CDT (02:03 UTC)
Expired
Mar 31, 2023, 9:30 PM CDT
In force
27 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gallatin County, IL, Hardin County, IL, Union County, KY

The radar

The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 6:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
532 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WFUS53 KPAH 010203
TORPAH
ILC059-069-KYC225-010230-
/O.NEW.KPAH.TO.W.0028.230401T0203Z-230401T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
903 PM CDT Fri Mar 31 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northern Hardin County in southern Illinois...
  Southern Gallatin County in southern Illinois...
  Southern Union County in northwestern Kentucky...

* Until 930 PM CDT.
    
* At 903 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles southwest of Shawneetown, moving east at 50
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Shawneetown around 915 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Morganfield and Breckinridge Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3763 8782 3749 8831 3762 8838 3767 8837
      3781 8803
TIME...MOT...LOC 0203Z 250DEG 43KT 3761 8828 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

07
1 follow-up statement
241 
WWUS53 KPAH 010213
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
913 PM CDT Fri Mar 31 2023

ILC059-069-KYC225-010230-
/O.CON.KPAH.TO.W.0028.000000T0000Z-230401T0230Z/
Hardin IL-Gallatin IL-Union KY-
913 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN
HARDIN...SOUTHERN GALLATIN AND SOUTHERN UNION COUNTIES...
    
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shawneetown, moving east at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Morganfield and Breckinridge Center around 925 PM CDT.

Other locations impacted by this tornadic thunderstorm include Old
Shawneetown, Junction, Karbers Ridge and Gross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3763 8782 3749 8831 3762 8838 3767 8837
      3781 8803
TIME...MOT...LOC 0213Z 252DEG 47KT 3767 8807 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

07

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 31, 8:25 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 31, 8:25 PM CDT, 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Paducah KY
825 PM CDT Fri Mar 31 2023

.UPDATE...
Issued at 825 PM CDT Fri Mar 31 2023

Lone cluster of cells has worked through the eroding cap and is
moving quickly northeast across parts of southern Illinois.
LAPS/Mesoanalysis shows about 1000 J/kg of MLCAPE. VWP hodographs
show around 950 m2/s2 of 0-1km SRH, 50-60 kts of 0-1km total
shear. Meso has had a hard time organizing on the ongoing
supercell cluster but potential remains for this area or other
development to produce tornadoes with an organized straight line
wind potential also possibly developing if the current upscale
processes continue.

Surface dryline is approaching Carter/Ripley and may be able to
start trimming some of the watch from west to east in an hour or
so.

UPDATE Issued at 653 PM CDT Fri Mar 31 2023

LAPS/RAP soundings still show a weak subsidence inversion/cap in
place over the region. Cells to the northwest of the CWA are
left- moving which given the hodographs gives the appearance that
they may not be totally rooted in the deeper low level moisture.
Shear has started to relax just a bit over the last hour or so.

A favorable airmass is still in place for severe weather and
tornadoes, but we are starting to become more cautiously
optimistic drier/warmer air in the 700-800mb layer will limit
convective coverage. We can't completely let the guard down, and
are in the process of coordinating a watch extension into SE
Illinois, SW Indiana and the rest of western Kentucky, but it will
be a conventional watch and not a "PDS" watch.

Also updated for 00z TAFs.

UPDATE Issued at 310 PM CDT Fri Mar 31 2023

Convection in northeastern Arkansas may be becoming more surface
based. Dewpoints are increasing into the mid to upper 60s in this
area although it may still outrun the best mixed-layer instability
as it moves eastward. A local extension of the tornado watch
further east, particularly over western Kentucky may be required
shortly depending on trends with this cluster.

&&

.SHORT TERM...(Tonight through Sunday night)
Issued at 148 PM CDT Fri Mar 31 2023

In the near term, convection moving into SEMO seems to be
slightly outrunning the best instability. Breaks in the overcast
are allowing heating to build as strong moisture advection occurs
from the southwest. A cluster of supercell storms is forming over
Central Arkansas and may prove to be the initial main threat for
the Paducah CWA. Also watching cu towers building in southwestern
Missouri along a front/dryline. LAPS sounding show a weak capping
inversion around 700mb. RAP soundings forecast that to erode
through the afternoon. Expecting a steady destabilization over
the next few hours ending up around 1500 J/kg of MLCAPE with
100-150 in the 0-3km level. Mid-level lapse rates are 7.5 to 8.0
degC/km which is stronger than originally anticipated. 0-1km SRH
on NQA/PAH VWP is running around 400 m2/s2. By the time any
southwestern MO developing convection arrives after dark the shear
may be slightly more unidirectional, but will still be strong.

In short we are quite concerned the cluster of supercell storms
in Arkansas will move into the region amid a highly favorable
environment for all modes of severe. Significant/longer-tracked
tornadoes are entirely possible. That threat will likely persist
through the early evening amid favorable shear and instability.
There is some thought the timing of the storms may limit
instability in the eastern part of our area (i.e.
Evansville/Hopkinsville) but it will be close.

The entire region should prepare for a dangerous severe weather
event through early this evening.

Strong south winds will continue through the afternoon and shift
to the west. Winds Saturday are currently forecast below advisory
criteria.

.LONG TERM...(Monday through Friday)
Issued at 148 PM CDT Fri Mar 31 2023

Main focus of the long term period is thunderstorm/severe potential.
12z guidance is in a little better agreement on timing and
placement. Models hint at a little bit of precip potential Monday
night in a fairly neutral upper level environment but still think
capping probably wins that battle and keeps us mostly dry. By
Tuesday afternoon strong moisture return is fed by an approaching
upper level trough over the western Plains. Our dewpoints rise into
the mid to upper 60s. GEFS shows a bit of a spread between 62-68 for
dewpoints. Aloft the subtropical and polar jets phase over TX/OK
with a broadly diffluent region moving over the area around peak
heating. GFS/ECMWF forecast soundings how fairly marginal mixed-
layer instability due to poor low-level lapse and drier air but
shear values are highly conductive as low level winds ramp up ahead
of the approaching trough.

Stronger forcing moves through by Wednesday morning. The GFS lags
the front a little slower than the ECMWF leaving the potential for a
Thursday daypart FROPA. Instability and shear look favorable for
severe. In summary will need to watch the lead wave Tuesday night
for severe potential with a better chance on Wednesday when the
front moves through.&&

.AVIATION...
Issued at 1224 PM CDT Fri Mar 31 2023

Deteriorating flight conditions are expected this afternoon as a
line of severe thunderstorms approach from the west. A decrease to
prevailing MVFR is possible with showers popping up in a few
spots. Attempted to time the most likely time for storms with
tempo groups. Winds will be strong out of the south and shift to
the west, remaining strong after a cold front arrives this
evening. Skies should remain prevailing VFR behind the front.

&&

.AVIATION...
Issued at 1224 PM CDT Fri Mar 31 2023

Deteriorating flight conditions are expected this afternoon as a
line of severe thunderstorms approach from the west. A decrease to
prevailing MVFR is possible with showers popping up in a few
spots. Attempted to time the most likely time for storms with
tempo groups. Winds will be strong out of the south and shift to
the west, remaining strong after a cold front arrives this
evening. Skies should remain prevailing VFR behind the front.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until 1 AM CDT Saturday for ILZ075>078-080>094.

MO...Wind Advisory until 1 AM CDT Saturday for MOZ076-086-087-100-
     107>112-114.

IN...Wind Advisory until 1 AM CDT /2 AM EDT/ Saturday for INZ081-082-
     085>088.

KY...Wind Advisory until 1 AM CDT Saturday for KYZ001>022.

&&

UPDATE...JGG
SHORT TERM...JGG
LONG TERM...JGG
AVIATION...JGG
Hazardous weather outlook, Mar 31, 1:54 PM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
154 PM CDT Fri Mar 31 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011900-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
154 PM CDT Fri Mar 31 2023 /254 PM EDT Fri Mar 31 2023/

...Outbreak of severe thunderstorms forecast...a few strong
tornadoes are possible this afternoon and early tonight...

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Numerous severe thunderstorms are expected this afternoon and
early tonight. The highest risk is from 3pm to 10pm. A few long-
track strong tornadoes are possible. Large hail and damaging winds
are expected. Storms will be fast moving to the east-northeast at
up to 70 mph. This is a particularly dangerous situation. Remain
alert for watches and warnings.

Outside of thunderstorms, all areas can expect southwest winds
will increase to 20 to 30 mph with gusts to 40 to 50 mph. A Wind
Advisory is in effect for this afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gusty northwest winds occasionally up to 40 mph are possible.

Thunderstorms return to the forecast Tuesday afternoon and
Wednesday. Severe thunderstorms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant weather according to
standard operating procedure.

JGG

In the hours before

Special weather statement, Mar 31, 5:31 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
531 PM CDT Fri Mar 31 2023

MOZ110-114-312245-
Stoddard MO-New Madrid MO-
531 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of New Madrid and
southeastern Stoddard Counties through 545 PM CDT...

At 530 PM CDT, Doppler radar was tracking a strong thunderstorm near
Parma, or 10 miles east of Bernie, moving northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Canalou around 535 PM CDT.
  Sikeston, Morehouse and Matthews around 540 PM CDT.

This includes Interstate 55 between Mile Markers 33 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for western
Kentucky...and southeastern Missouri.

&&

LAT...LON 3640 8959 3643 8972 3639 8975 3639 8997
      3663 8996 3668 9002 3691 8969 3686 8969
      3687 8952 3663 8933 3662 8938 3646 8946
      3647 8950 3656 8947 3658 8955 3657 8957
      3648 8952 3637 8951 3634 8954 3635 8954
TIME...MOT...LOC 2230Z 228DEG 75KT 3669 8977

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

07
Special weather statement, Mar 31, 5:50 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
550 PM CDT Fri Mar 31 2023

ILZ092-MOZ111-112-312300-
Alexander IL-Scott MO-Mississippi MO-
550 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of southeastern
Alexander, northern Mississippi, and southeastern Scott Counties
through 600 PM CDT...

At 549 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Horseshoe Lake Conservation Area around 555 PM CDT.
  Cairo around 600 PM CDT.

This includes the following highways...
 Interstate 57 in Illinois between Mile Markers 1 and 4.
 Interstate 57 in Missouri between Mile Markers 1 and 21.
 Interstate 55 between Mile Markers 67 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southern
Illinois...western Kentucky...and southeastern Missouri.

&&

LAT...LON 3694 8961 3717 8939 3712 8927 3710 8926
      3709 8924 3709 8920 3707 8918 3703 8918
      3701 8917 3697 8910 3695 8910 3679 8943
TIME...MOT...LOC 2249Z 231DEG 79KT 3694 8939

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

07
Special weather statement, Mar 31, 6:35 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Paducah KY
635 PM CDT Fri Mar 31 2023

MOZ108-109-010000-
Butler MO-Ripley MO-
635 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of Ripley and central
Butler Counties through 700 PM CDT...

At 635 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maynard, or 8 miles south of Doniphan, moving northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Doniphan around 640 PM CDT.
  Naylor and Oxly around 645 PM CDT.
  Milltown, Fairdealing and Budapest around 650 PM CDT.
  Poplar Bluff around 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Missouri.

&&

LAT...LON 3650 9109 3681 9076 3679 9020 3677 9020
      3677 9019 3674 9017 3650 9047
TIME...MOT...LOC 2335Z 219DEG 74KT 3650 9086

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

07
Local storm report, Mar 31, 8:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     FLOOD            DONGOLA                 37.36N 89.16W
03/31/2023                   UNION              IL   FIRE DEPT/RESCUE

            ROAD FLOODED IN DONGOLA AT ASH STREET AND
            HIGHWAY 51. TRAFFIC BEING DIVERTED.

&&

CW
Local storm report, Mar 31, 8:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
842 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             1 S NORRIS CITY         37.97N 88.33W
03/31/2023  E1.00 INCH       WHITE              IL   TRAINED SPOTTER

&&

CW
Local storm report, Mar 31, 9:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
903 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     5 SW CYPRESS            37.31N 89.08W
03/31/2023                   PULASKI            IL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE SMALL TOWN OF
            PERKS.

&&

CW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken21 min
Mar 31, 8:59 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston16 min
Mar 31, 9:09 PM CDTTornado WarningPAHCrittenden, Livingston21 min
Mar 31, 9:20 PM CDTTornado WarningPAHHenderson, Union25 min
Mar 31, 9:24 PM CDTTornado WarningPAHCrittenden, Union, Webster36 min
Mar 31, 9:32 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall28 min
Mar 31, 9:36 PM CDTTornado WarningPAHDaviess, Henderson24 min
Mar 31, 9:45 PM CDTTornado WarningPAHHenderson, McLean, Union15 min
Mar 31, 9:48 PM CDTSevere Thunderstorm WarningPAHTrigg27 min
Mar 31, 9:55 PM CDTTornado WarningPAHDaviess, Henderson, McLean, Union, Webster35 min
Mar 31, 10:04 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Muhlenberg26 min
Mar 31, 10:20 PM CDTSevere Thunderstorm WarningPAHDaviess25 min
Mar 31, 10:30 PM CDTSevere Thunderstorm WarningPAHDaviess15 min
Mar 31, 11:01 PM CDTSevere Thunderstorm WarningPAHChristian, Todd44 min
Mar 31, 11:13 PM CDTSevere Thunderstorm WarningPAHChristian, Todd16 min
Apr 1, 1:59 AM CDTWind AdvisoryPAHBallard, Calloway, Carlisle, Fulton, Graves, Hickman and 2 more11 hr
Mar 31, 8:11 PM CDTTornado WarningPAHAlexander, Pulaski21 min
Mar 31, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHJohnson, Massac, Pope33 min
Mar 31, 8:36 PM CDTSevere Thunderstorm WarningPAHWhite14 min
Mar 31, 8:47 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Pope, Saline28 min
Mar 31, 9:30 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson45 min
Mar 31, 10:01 PM CDTSevere Thunderstorm WarningPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 1 more44 min
Mar 31, 10:37 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne, White38 min

Nearby

Tornado Warnings in Illinois, 2023Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.